# SDR SWAA2024011626894

- Difficulty date: December 1, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 37,321 hours, 17,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500G AND STR26L AFT FACE FWD CARGO COMPARTMENT 2023-751497<[01] REPLACED ANGLE-CLIP LOCATED BS500G AND STR26L AFT FACE FWD CARGO COMPARTMEN IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.;[02] REPLACED ANGLE-CLIP LOCATED BS500G AND STR26L AFT FACE FWD CARGO COMPARTMEN IAW B737-800 SRM 51-40-02 AND DWG 143A7505 SHEET 20 REV B. SEE INDIVIDUAL SIGNS-OFF BELOW.
